Search Results

1 - 2 of 2 items :

  • "conditional connectives" x
  • Discrete Mathematics x
Clear All

of fault tolerance with application to N-cube networks , IEEE Trans. Comput. 38 (1989) 1586–1591. doi:10.1109/12.42131 [5] A.-H. Esfahanian and S.L. Hakimi, On computing a conditional edge-connectivity of a graph , Inform. Process. Lett. 27 (1988) 195–199. doi:10.1016/0020-0190(88)90025-7 [6] F. Harary, Conditional connectivity , Networks 13 (1983) 347–357. doi:10.1002/net.3230130303 [7] J.-M. Xu, On conditional edge-connectivity of graphs , Acta Math. Appl. Sin. 16 (2000) 414–419. doi:10.1007/BF02671131 [8] F.T. Leighton, Arrays and trees

Ekinci and J.B. Gauci, On the reliability of generalized Petersen graphs, Discrete Appl. Math., in press. doi: 10.1016/j.dam.2017.02.002 [6] G. Boruzanlı Ekinci and A. Kırlangi¸c, Super connectivity of Kronecker product of complete bipartite graphs and complete graphs, Discrete Math. 339 (2016) 1950-1953. doi: 10.1016/j.disc.2015.10.036 [7] B.-L. Chen and K.-W. Lih, Hamiltonian uniform subset graphs, J. Combin. Theory, Ser. B 42 (1987) 257-263. doi: 10.1016/0095-8956(87)90044-X [8] F. Harary, Conditional connectivity, Networks 13 (1983) 347-357. doi: 10.1002/net